# SDR SWIA202406240013

- Difficulty date: June 13, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 24,715 hours, 14,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frs 14-16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C=SEE CP28379507 DAMAGE BELOW RH SERVICE DOOR. BETWEEN FR-14 TO: FR-16  AND  STGR-21R TO: STGR-22R.  CLASSIFIED AS MAJOR REPAIR. INITIATED FORM 337  (FILED CLOSED)   REFERENCE CP28407575 FOR DETAILED DAMAGE EVALUATION AND CP28379507 FOR DETERMINATION OF MAJOR REPAIR. REFERENCE CP28381847 AND CP28381920 FOR EDDY CURRENT INSPECTION. APPLIED REPAIR TO DAMAGE BELOW RH SERVICE DOOR. BETWEEN FR-14 TO: FR-16  AND  STGR-21R TO: STGR-22R IAW ETD2024-170-016328 REV A DATED 06-18-2024. REMOVED AND REPLACED SHEAR CLIP-FWD FUS, AL ON FRAME 16 BETWEEN STGR-21R AND STGR-22R IN REFERENCE WITH SRM 51-41-01. COMPLIED WITH MAJOR REPAIR FORM M-337 AND TASKCARD 51-00-00-002-SKY-U (ERJ 170-200) STRUCTURAL MAJOR REPAIR. SEE ATTACHED DOCUMENT FOR MHIRJ MRT SOW - 131SY MSN 17000450. SEE CP28407426 FOR PRESSURIZATION CHECK OF REPAIR.
